| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wake button was sticking.There was no reported adverse impact to the customer's blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.